MAUDE Adverse Event Report: MORTARA INSTRUMENT XS6 WAM TTL SYS BCRT AHA XML; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT XS6 WAM TTL SYS BCRT AHA XML; ELECTROCARDIOGRAPH
Model Number XSCRIBE-6AD-BEAAA
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During follow up with the customer it was determined that before starting the second exam it was noticed that there was a small flashing light on the patient demographic screen near either the indication or medication fields.Technical services determined the issue was likely due to due to an error with the cfd and instructed the customer that if this occurs, to exit back to the main menu and re-enter the patient details.The xscribe is a pc-based diagnostic tool intended to acquire, process, and store ecg data of patients undergoing stress exercise testing.The software records ecg, heart rate, and st data, and creates summary tables, trends, and a final report regarding a variety of cardiac data indices.The cardiac data provided by xscribe is reviewed, confirmed, and used by trained medical personnel to assist in the diagnosis of the electrocardiographic data reflecting the patient's physiological condition during stress exercise testing.The device is indicated for use in a clinical setting, by a physician or by trained personnel who are acting on the orders of a licensed physician.It is not intended as a sole means of diagnosis.The device may interface with equipment for pulmonary function testing and other devices, including a treadmill or ergometer for dynamic exercise evaluation, as well as non-invasive blood pressure equipment, functional arterial oxygen saturation (spo2) equipment, and computer communications equipment.The device is not intended to be used as a vital signs physiological monitor.Technician services advised the customer how to correct the error.Based on this information no further actions are required at this time.Although the reported event did not result in a serious injury or death, the report of a patient demographics mismatch in ecg tests could lead to a misdiagnosis or mistreatment, if it were to recur.Therefore, hillrom considers this complaint reportable.
 
Event or Problem Description
The customer reported that a patients xscribe exam results had been overwritten with the details of the next patient who had an exam.There was no adverse event reported.This incident has been captured under hillrom complaint ref (b)(4).

Brand Name
XS6 WAM TTL SYS BCRT AHA XML
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key19719337
Report Number2183461-2024-00022
Device Sequence Number8147504
Product Code DPS
UDI-Device Identifier00732094260274
UDI-Public732094260274
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberXSCRIBE-6AD-BEAAA
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown